Aa
A
A
Close
Avatar universal
geodon is this a safe drug??
does the geodon cause or have caused you any bad effects??
Cancel
4 Answers
Page 1 of 1
547573 tn?1234659310
Namaste,

Geodon is an antipsychotic medication. It works by changing the effects of chemicals in the brain.

Geodon is used to treat schizophrenia and the manic symptoms of bipolar disorder (manic depression).

All medications may cause side effects, some serious, others just aggravating.

Unfortunately, without a magic ball, it can't be determined as to who may be subseptical to one side effect or another.

Major side effects of Geodon are listed below and if encountered you should stop taking the medication and contact your doctor at once:

-dizziness, feeling light-headed, fainting, fast or pounding heartbeat;

-fever, stiff muscles, confusion, sweating, fast or uneven heartbeats;

-tremor (uncontrolled shaking), restless muscle movements in your eyes, tongue, jaw, or neck;

-agitation, hostility, confusion;

-increased thirst or urination, weakness, extreme hunger; or

-penis erection that is painful or lasts 4 hours or longer.

Less serious side effects may include:

-mild skin rash;

-anxiety, headache, depressed mood;

-dizziness, drowsiness;

-muscle pain or twitching;

-nausea, vomiting, loss of appetite;

-runny or stuffy nose, cough, sore throat; or

-weight gain.

Most of this information is available from your doctor or pharmacist.

Michael(Jikan)




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
it all depends on your body as to what effects you will have. i took it and the drug had NO effect on me at all. i had a friend who took it and it made he extremely tired and caused her blood pressure to drop. all you can do is try and see how it effects you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
559058 tn?1215814434
for me geodon was awful, i got really depressed on it. I know it depends on a person. so you can try it and see how it affects you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
497950 tn?1255867527
I haven't taken it in a while but I do remember getting really dizzy and my blood pressure being all weird on it.  When I stopped taking it, within a week, all the dizziness was gone.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica